# SDR DALA2021093005901

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CRACK ON FRAME 43 BETWEEN STR 21 LH AND STR 22 LH ON UPPER FUSELAGE. CORRECTIVE ACTION: REPLACED FRAME PER DELTA WORKCARD AMDS 5311-01239-02A. (1966265)
